Hermite-Hadamard Type Inequalities for n-Times Differentiable Convex Functions via Riemann-Liouville Fractional Integrals

Turhan S., Iscan I., Kunt M.

FILOMAT, vol.32, no.16, pp.5611-5622, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 16
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1816611t
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.5611-5622
  • Keywords: Convex functions, Hermite-Hadamard type inequalities, Riemann-Liouville fractional integrals, n-time differentiable function, MAPPINGS
  • Karadeniz Technical University Affiliated: Yes


In this paper, we establish an identity for n-times differentiable functions via Riemann-Liouville fractional integrals. By using this new identity, we have some new results about trapezoid type inequalities for n-times differentiable convex functions via Riemann-Liouville fractional integrals. The results, given here extended the results given the previous works.